# SDR 9719199988

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Lt Engine
- Part time: 35,285 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HYDRAULIC PUMP FAILED AFTER TAKEOFF.  FLIGHT.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PUMP, OPERATIONAL CHECK NORMAL.
